Generalizing Choi-like maps

Dariusz Chruściński , Marcin Marciniak , Adam Rutkowski

Abstract

A problem of further generalization of generalized Choi maps Φ[a,b,c] acting on M3 introduced by Cho, Kye, and Lee is discussed. Some necessary conditions for positivity of the generalized maps are provided as well as some sufficient conditions. Also, some sufficient conditions for decomposability of these maps are shown.
Author Dariusz Chruściński
Dariusz Chruściński,,
-
, Marcin Marciniak (FMPI / ITPA)
Marcin Marciniak,,
- Institute of Theoretical Physics and Astrophysics
, Adam Rutkowski (FMPI / ITPA)
Adam Rutkowski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesActa Mathematica Vietnamica, ISSN 0251-4184, e-ISSN 2315-4144, (0 pkt)
Issue year2018
Vol43
No4
Pages661-674
Publication size in sheets0.65
Keywords in Englishpositive map, indecomposable, Choi matrix, PPT, separable state
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s40306-018-0272-1
URL https://link.springer.com/content/pdf/10.1007%2Fs40306-018-0272-1.pdf
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 5.0, 31-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.653
Citation count*1 (2020-05-29)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?